General Letters in Mathematics

Volume 6 - Issue 1 (5) | PP: 35 - 44 Language : English
DOI : https://doi.org/10.31559/glm2019.6.1.5
520
40

On Some Fractional Hardy-Hilbert’s Integral Inequalities

Atta A.K. Abu Hany ,
Mohammed S. El-Khatib ,
Abbas K. Shourrab
Received Date Revised Date Accepted Date Publication Date
16/1/2019 20/3/2019 15/5/2019 9/6/2019
Abstract
We focus our attention in this article on some recent results regarding Hardy-Hilbert’s inequalities. We derive an equivalent form using katugampola Fractional Calculus and introduce new analogs to some Hardy-Hilbert’s type inequality. Several special cases are also given.


How To Cite This Article
, A. A. A. H. , M. S. E. & Shourrab , A. K. (2019). On Some Fractional Hardy-Hilbert’s Integral Inequalities . General Letters in Mathematics, 6 (1), 35-44, 10.31559/glm2019.6.1.5

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.